Differential and Integral Equations
Volume 22

Monotonicity of time to peak response with respect to drug dose for turnover models

  • Hoai-Minh Nguyen, and Lambertus A. Peletier

    Volume 22, 2009, pages 1-26

Uniqueness of weak solutions to the Cauchy problem for the 3-D time-dependent Ginzburg-Landau model for superconductivity

Sharp asymptotics for a parabolic system of Chemotaxis in one space dimension

Uniform stabilization of a nonlinear coupled system of Korteweg-de Vries equations as a singular limit of the Kuramoto-Sivashinsky system

Critical Ostrovskiy-type equation on a half-line

Global well-posedness and scattering for a class of nonlinear Schrödinger equations below the energy space

On linear hyperbolic boundary-value problems

Order properties of spaces of non-absolutely integrable vector-valued functions and applications to differential equations

  • S. Carl, S. Heikkilä, and Guoju Ye

    Volume 22, 2009, pages 135-156

On stochastic delay evolution equations with non-lipschitz nonlinearities in Hilbert spaces

An investigation of the singular perturbation problems for the compressible Reynolds equation

Non-uniform dependence on initial data for the CH equation on the line

  • A. Alexandrou Himonas and Carlos Kenig

    Volume 22, 2009, pages 201-224

Long-time behavior in scalar conservation laws

Multiple solutions for nonlinear elliptic systems with changing-sign weights

Stochastic Landau-Lifshitz equation

On some linearized problems of shallow water flows

  • C. Licht, Tran Thu Ha, and Quoc Phong Vu

    Volume 22, 2009, pages 275-283

A gradient constraint variational approach to image reconstruction

Local well-posedness of nonlocal Burgers equations

Distributed delay logistic equations with harvesting

  • T. Suebcharoen, P. Satiracoo, and Graeme C. Wake

    Volume 22, 2009, pages 321-337

The nonlinear Hodge-Navier-Stokes equations in Lipschitz domains

  • Marius Mitrea and Sylvie Monniaux

    Volume 22, 2009, pages 339-356

Sharp bilinear estimates and well-posedness for the 1-D Schrödinger-Debye system

  • Adán J. Corcho and Carlos Matheus

    Volume 22, 2009, pages 357-391

Unique continuation property for the KP-BBM-II equation

Gradient estimates for the heat equation in the exterior domains under the Neumann boundary condition

Stability of stochastic neutral partial functional differential equations under Hölder type conditions

Sharp well-posedness results for the generalized Benjamin-Ono equation with high nonlinearity

Well-posedness of the Cauchy problem for the Korteweg-de~Vries equation at the critical regularity

Weak-renormalized solution for a nonlinear Boussinesq system

  • Abdelatif Attaoui, Dominique Blanchard, and Olivier Guibé

    Volume 22, 2009, pages 465 -494

Brezis-Merle type inequality for a weak solution to the $N$-Laplace equation in Lorentz-Zygmund spaces

Maximal regularity for evolution problems on the line

Well posedness for the stochastic Cahn-Hilliard equation driven by Lévy space-time white noise

  • Boling Guo, Guolian Wang, and Shu Wang

    Volume 22, 2009, pages 543 -560

On the large-time behavior of anisotropic Maxwell equations

  • Cleverson R. da Luz and G. Perla Menzala

    Volume 22, 2009, pages 561-574

On pairs of positive solutions for a class of quasilinear elliptic problems

  • Lynnyngs Kelly Arruda and Ilma Marques

    Volume 22, 2009, pages 575-585

Coincidence sets associated with second order ordinary differential equations of logistic type

Uniqueness for nonlinear parabolic systems in stochastic game theory with application to financial economics

  • Carsten Ebmeyer and Jens Vogelgesang

    Volume 22, 2009, pages 601-615

Exponential stability for the $2-D$ defocusing Schrödinger equation with locally distributed damping

  • M.M. Cavalcanti, V.N. Domingos Cavalcanti, R. Fukuoka, and F. Natali

    Volume 22, 2009, pages 617-636

Invariant Gibbs Measures and a.s. Global Well Posedness for Coupled KdV Systems

Multiple positive solutions for a class of $p$-$q$-Laplacian systems with multiple parameters and combined nonlinear effects

Periodic solutions of delay equations with several fixed delays

Limiting characterization of stationary solutions for a prey-predator model with nonlinear diffusion of fractional type

Multiplicity results for a degenerate quasilinear elliptic equation in half-space

  • R.B. Assunção, P.C. Carrião, and O.H. Miyagaki

    Volume 22, 2009, pages 753-770

Growth rate and extinction rate of a reaction diffusion equation with a singular nonlinearity

On the exact number of solutions of a singular boundary-value problem

  • Tamás L. Horváth and Péter L. Simon

    Volume 22, 2009, pages 787-796

A sharp condition for the chaotic behaviour of a size structured cell population

  • S. EL Mourchid, A. Rhandi, H. Vogt, and J. Voigt

    Volume 22, 2009, pages 797-800

The pendulum equation: from periodic to almost periodic forcings

Maximum and antimaximum principles: Beyond the first eigenvalue

  • J. Fleckinger, J.-P. Gossez, and F. de Thélin

    Volume 22, 2009, pages 815-828

On positive solutions of quasilinear elliptic equations

  • Nguyen Hoang Loc and Klaus Schmitt

    Volume 22, 2009, pages 829-842

On a class of 1-monotone solutions for a forced pendulum model

Existence and multiplicity results for the prescribed mean curvature equation via lower and upper solutions

  • Franco Obersnel and Pierpaolo Omari

    Volume 22, 2009, pages 853-880

Closure of smooth maps in $W^{1,p}(B^3;S^2)$

  • Augusto C. Ponce and Jean Van Schaftingen

    Volume 22, 2009, pages 881-900

A note on multiple solutions for sublinear elliptic systems

Ground state solutions for a semilinear problem with critical exponent

  • Andrzej Szulkin, Tobias Weth, and Michel Willem

    Volume 22, 2009, pages 913-926

Chaotic dynamics in a simple class of Hamiltonian systems with applications to a pendulum with variable length

Nonlinear perturbations of some non-invertible differential operators

  • Alessandro Fonda and Rodica Toader

    Volume 22, 2009, pages 949-978

Periodic solutions and asymptotic behavior in Liénard systems with $p$-Laplacian operators

  • M. García-Huidobro, R. Manásevich, and J.R. Ward

    Volume 22, 2009, pages 979-998

Heteroclinics for non-autonomous second-order differential equations

Some existence results for operator equations involving duality mappings on Sobolev spaces with variable exponent

Quasi-periodic solutions of a damped reversible oscillator at resonance

  • Anna Capietto, Walter Dambrosio, and Xinping Wang

    Volume 22, 2009, pages 1033-1046

Asymptotics and symmetries of ground-state and least energy nodal solutions for boundary-value problems with slowly growing superlinearities

  • Denis Bonheure, Vincent Bouchez, and Christopher Grumiau

    Volume 22, 2009, pages 1047-1074

Existence of positive almost periodic or ergodic solutions for some neutral nonlinear integral equations

  • E. Ait Dads, P. Cieutat, and L. Lhachimi

    Volume 22, 2009, pages 1075-1096

A fibering map approach to a potential operator equation and its applications

  • Kenneth J. Brown and Tsung-fang Wu

    Volume 22, 2009, pages 1097-1114

Minimal disc-type surfaces embedded in a perturbed cylinder

  • Mouhamed Moustapha Fall and Carlo Mercuri

    Volume 22, 2009, pages 1115-1124

General decay of solutions of a nonlinear Timoshenko system with a boundary control of memory type

  • A. Soufyane, M. Afilal, and T. Aouam

    Volume 22, 2009, pages 1125-1139

Fractional stochastic evolution equations with Lévy noise

Degenerate parabolic equation with critical exponent derived from the kinetic theory, II, blowup threshold

  • Takashi Suzuki and Ryo Takahashi

    Volume 22, 2009, pages 1153-1172

Energy decay for solutions of the wave equation with general memory boundary conditions

  • Pierre Cornilleau and Serge Nicaise

    Volume 22, 2009, pages 1173-1192

Traveling waves for the Whitham equation

  • Mats Ehrnström and Henrik Kalisch

    Volume 22, 2009, pages 1193-1210

Lower semicontinuity of weak supersolutions to nonlinear parabolic equations

Inviscid limit for axisymmetric Navier-Stokes system

  • Taoufik Hmidi and Mohamed Zerguine

    Volume 22, 2009, pages 1223-1246

Global existence of solutions for the coupled Vlasov and Navier-Stokes equations

  • Laurent Boudin, Laurent Desvillettes, Céline Grandmont, and Ayman Moussa

    Volume 22, 2009, pages 1247-1271